# SDR ASOA20140930083

- Difficulty date: September 30, 2014
- Submitted: October 3, 2014
- Operation: Air carrier
- Aircraft: N14180
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500900
- Aircraft time: 25,999 hours, 15,127 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 82321
- Condition: Inoperative
- Location: Row 12
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED OVERHEAD EMERGENCY EXIT LIGHT AT ROW 12 DID NOT ILLUMINATE DURING TEST.  MAINTENANCE INSPECTED AND REPLACED THE EMERGENCY EXIT LIGHT AT ROW 12. OPS CHECKED GOOD.
